Alert archive / Texas / Red Flag Warnings in 2009

Red Flag Warning 9, NWS Houston/Galveston, TX

February 28, 200920 counties in Texas

NWS Houston/Galveston, TX issued this red flag warning at Feb 28, 2009, 2:57 PM CST for 20 counties in Texas. It took effect at Mar 1, 2009, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 28, 2009, 2:57 PM CST (20:57 UTC)
In effect from
Mar 1, 2009, 10:00 AM CST
Expired
Mar 1, 2009, 6:00 PM CST
In force
8 hr
Issued by
NWS Houston/Galveston, TX

Counties Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Jackson County, TX, Liberty County, TX, Madison County, TX, Matagorda County, TX, Montgomery County, TX, San Jacinto County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 87 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.0 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2009-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1353 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2009-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1353 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KHGX 282057
RFWHGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
257 PM CST SAT FEB 28 2009

...FIRE DANGER WILL PERSIST OVER PORTIONS OF THE COAST ON
SUNDAY... 

.WITH REDUCED WIND SPEEDS AND HIGHER RELATIVE HUMIDITY VALUES...
RED FLAG CONDITIONS WILL EASE BY SUNSET THIS EVENING. ACROSS
JACKSON AND MATAGORDA COUNTIES...VERY DRY CONDITIONS WILL PERSIST
ON SUNDAY. THE LOWER HUMIDITIES AND DRY FUELS WILL LEAD TO
INCREASED FIRE DANGER ACROSS THESE AREAS ON SUNDAY.

TXZ235-236-010500-
/O.NEW.KHGX.FW.W.0009.090301T1600Z-090302T0000Z/
/O.CON.KHGX.FW.W.0008.000000T0000Z-090301T0000Z/
JACKSON-MATAGORDA-
257 PM CST SAT FEB 28 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST
SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

GUSTY WINDS OF 20 TO 30 MPH WILL COMBINE WITH RELATIVE HUMIDITY
VALUES IN THE 20S THIS AFTERNOON. THESE CONDITIONS WILL IMPROVE
AFTER SUNSET. ON SUNDAY THE WINDS WILL BE LOWER BUT THE HUMIDITY
VALUES WILL TO BETWEEN 10 AND 20 PERCENT. THESE CONDITIONS...
COMBINED WITH DRY VEGETATION AND FUELS...CAN LEAD TO RAPID FIRE
GROWTH AND WILDFIRES IN THE RED FLAG WARNING AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TXZ163-164-176-177-195>199-210>213-226-227-237-238-010000-
/O.CON.KHGX.FW.W.0008.000000T0000Z-090301T0000Z/
AUSTIN-BRAZORIA-BRAZOS-BURLESON-COLORADO-FORT BEND-GALVESTON-
GRIMES-HARRIS-HOUSTON-MADISON-MONTGOMERY-TRINITY-WALKER-WALLER-
WASHINGTON-WHARTON-
257 PM CST SAT FEB 28 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

GUSTY WINDS OF 20 TO 30 MPH WILL COMBINE WITH RELATIVE HUMIDITY
VALUES IN THE 20S THIS AFTERNOON. THESE CONDITIONS WILL IMPROVE
AFTER SUNSET. THE VERY DRY CONDITIONS COMBINED WITH DRY VEGETATION
AND FUELS CAN LEAD TO RAPID FIRE GROWTH AND WILDFIRES IN THE RED
FLAG WARNING AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
000 
WWUS84 KHGX 010034
RFWHGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
634 PM CST SAT FEB 28 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST ON SUNDAY...

.RELATIVE HUMIDITY VALUES BETWEEN 10 AND 20 PERCENT ALONG WITH DRY VEGETATION
AND DRY FUELS WILL BE PRESENT AGAIN ON SUNDAY. THESE CONDITIONS HAVE
THE POTENTIAL TO LEAD TO RAPID FIRE GROWTH AND WILDFIRES IN THE RED
FLAG WARNING AREA.

TXZ235-236-020000-
/O.CON.KHGX.FW.W.0009.090301T1600Z-090302T0000Z/
JACKSON-MATAGORDA-
634 PM CST SAT FEB 28 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST ON SUNDAY...

RELATIVE HUMIDITY VALUES BETWEEN 10 AND 20 PERCENT ALONG WITH DRY VEGETATION
AND DRY FUELS WILL BE PRESENT AGAIN ON SUNDAY. THESE CONDITIONS HAVE
THE POTENTIAL TO LEAD TO RAPID FIRE GROWTH AND WILDFIRES IN THE RED
FLAG WARNING AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER
OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF EXTREMELY LOW RELATIVE
HUMIDITY VALUES AND DRY FUELS AND VEGETATION WILL HAVE THE POTENTIAL
TO CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
000 
WWUS84 KHGX 011003
RFWHGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
403 AM CST SUN MAR 1 2009

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST ON SUNDAY...

.RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 15 AND 20 PERCENT
AROUND MIDDAY AND EARLY THIS AFTERNOON IN THE WARNED AREA. AT THE
SAME TIME...NORTH WINDS WILL CONTINUE AROUND 15 MPH. THE GUSTY
WINDS...DRY AIRMASS...AND DRY FUELS AND VEGETATION...WILL CREATE
CONDITIONS FAVORABLE FOR THE IGNITION AND SPREAD OF WILDFIRE TODAY.

TXZ195>198-210>212-226-227-237-011815-
/O.EXA.KHGX.FW.W.0009.090301T1600Z-090302T0000Z/
AUSTIN-BRAZORIA-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-WALLER-
WASHINGTON-WHARTON-
403 AM CST SUN MAR 1 2009

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
EXTREMELY LOW RELATIVE HUMIDITY VALUES AND DRY FUELS AND
VEGETATION WILL HAVE THE POTENTIAL TO CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$

TXZ235-236-011815-
/O.CON.KHGX.FW.W.0009.090301T1600Z-090302T0000Z/
JACKSON-MATAGORDA-
403 AM CST SUN MAR 1 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
EXTREMELY LOW RELATIVE HUMIDITY VALUES AND DRY FUELS AND
VEGETATION WILL HAVE THE POTENTIAL TO CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$
000 
WWUS84 KHGX 011534
RFWHGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
934 AM CST SUN MAR 1 2009

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST ON SUNDAY...

.RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 15 AND 20 PERCENT
AROUND MIDDAY AND EARLY THIS AFTERNOON IN THE WARNED AREA. AT THE
SAME TIME...NORTH WINDS WILL CONTINUE AROUND 15 MPH WITH HIGHER
GUSTS TO AROUND 20 MPH. THE GUSTY WINDS...DRY AIRMASS...AND DRY
FUELS AND VEGETATION...WILL GENERATE CONDITIONS FAVORABLE FOR THE
IGNITION AND SPREAD OF WILDFIRE.

TXZ176>178-199-200-213-214-238-012345-
/O.EXA.KHGX.FW.W.0009.090301T1600Z-090302T0000Z/
CHAMBERS-GALVESTON-HARRIS-LIBERTY-MADISON-MONTGOMERY-SAN JACINTO-
WALKER-
934 AM CST SUN MAR 1 2009

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
EXTREMELY LOW RELATIVE HUMIDITY VALUES AND DRY FUELS AND
VEGETATION WILL HAVE THE POTENTIAL TO CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$

TXZ195>198-210>212-226-227-235>237-012345-
/O.CON.KHGX.FW.W.0009.090301T1600Z-090302T0000Z/
AUSTIN-BRAZORIA-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-JACKSON-
MATAGORDA-WALLER-WASHINGTON-WHARTON-
934 AM CST SUN MAR 1 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
EXTREMELY LOW RELATIVE HUMIDITY VALUES AND DRY FUELS AND
VEGETATION WILL HAVE THE POTENTIAL TO CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this red flag warning went out at Feb 28, 2:15 PM CST, 42 minutes earlier.

Area forecast discussion, Feb 28, 2:15 PM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
215 PM CST SAT FEB 28 2009

.DISCUSSION...
WINDY DAY ACROSS THE AREA. EXPECT SPEEDS ACROSS INLAND AREAS TO
DIMINISH THIS EVENING (BUT REMAIN IN THE 10-15 MPH ALL NIGHT).
DECIDED TO EXTEND THE WIND ADVSY FOR THE IMMEDIATE COAST UNTIL 9
PM WHERE THEY SHOULD CONTINUE TO MEET CRITERIA. COLD NIGHT IN
STORE WITH CLEAR SKIES PREVAILING...BUT WITH WINDS REMAINING UP
ONLY ANTICIPATE A LIGHT FREEZE FOR NE 1/3 OF THE CWA. SUNDAY NIGHT
SHOULD BE COLDER WITH HIGH PRES OVERHEAD ALONG WITH LIGHT WINDS.
OUTLYING PARTS OF THE METRO AREA WILL PROBABLY SEE SOME FREEZING
LOW TEMPS.

REST OF THE WEEK LOOKS SOMEWHAT SIMILAR TO LAST WEEK AND PRETTY
MUCH JUST A TEMP FCST. ONSHORE FLOW RESUMES MONDAY AND CONTINUES
FOR THE REST OF THE WEEK. MOISTURE REMAINS SHALLOW...PWS LOW...RIDGING
ALOFT AND STRONG CAP SHOULD UNFORTUNATELY KEEP RAINFALL OUT OF
THE PICTURE FOR THE 1ST WEEK OF MARCH. NEXT RESPECTABLE CHANCE OF
PRECIP NOT SHOWING UP IN THE MODELS UNTIL AT LEAST MARCH 9TH AHEAD
OF THE NEXT FRONT. 47

&&

.MARINE...
STRONG OFFSHORE WINDS WILL PERSIST INTO MIDDAY SUNDAY. WINDS TONIGHT
BETWEEN FREEPORT AND MATAGORDA 20 AND 60 NM OFFSHORE WILL BE CLOSE
TO GALE FORCE TONIGHT. FOR NOW WILL GO WITH GUSTS TO GALE...BUT A
GALE WARNING MAY NEED TO BE ISSUED LATER THIS EVENING.

AFTER THE HIGH PRESSURE BUILDS OVERHEAD AND THEN EAST OF THE COASTAL
AREAS ON MONDAY...MODERATE TO STRONG ONSHORE WINDS ARE EXPECTED TO
DEVELOP TUESDAY NIGHT. MODERATE TO STRONG ONSHORE WINDS WILL THEN
CONTINUE THROUGH THE END OF THE WEEK.  40

&&

.FIRE WEATHER...
RED FLAG CONDITIONS WILL RELAX THIS EVENING AS THE WINDS DIMINISH
BELOW CRITERIA AND THE HUMIDITY VALUES RECOVER BECAUSE OF THE
FALLING TEMPERATURES. WINDS WILL NOT BE A PROBLEM ON SUNDAY.
HOWEVER...VERY DRY CONDITIONS ARE EXPECTED OVER THE SOUTHWESTERN SET
OF COUNTIES. BECAUSE OF THIS...WILL CONTINUE TO THE RED FLAG WARNING
FOR JACKSON AND MATAGORDA COUNTIES ON SUNDAY.  40

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      33  60  31  66  44 /   0   0   0   0   0
HOUSTON (IAH)              35  60  32  65  44 /   0   0   0   0   0
GALVESTON (GLS)            40  57  44  61  53 /   0   0   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...COLORADO...
     FORT BEND...GALVESTON...GRIMES...HARRIS...HOUSTON...
     JACKSON...MADISON...MATAGORDA...MONTGOMERY...TRINITY...
     WALKER...WALLER...WASHINGTON...WHARTON.

     WIND ADVISORY UNTIL 5 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZOS...BURLESON...COLORADO...FORT BEND...
     GRIMES...HARRIS...HOUSTON...MADISON...MONTGOMERY...WALKER...
     WALLER...WASHINGTON...WHARTON.

     WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: BRAZORIA...CHAMBERS...GALVESTON...JACKSON...
     MATAGORDA.

     RED FLAG WARNING FROM 10 AM TO 6 PM CST SUNDAY FOR THE FOLLOWING
     ZONES: JACKSON...MATAGORDA.

GM...SMALL CRAFT ADVISORY UNTIL 8 AM CST SUNDAY FOR THE FOLLOWING
     ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
     TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH
     ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL NOON CST SUNDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
     60 NM.

&&
Hazardous weather outlook, Feb 28, 4:56 AM CST, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
456 AM CST SAT FEB 28 2009

TXZ163-164-176>179-195>200-210>214-226-227-235>238-011100-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
456 AM CST SAT FEB 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE OFF THE UPPER TEXAS COAST THIS MORNING. A
COLDER AND DRIER AIRMASS WILL MOVE INTO THE AREA BEHIND THE FRONT
WITH STRONG NORTHERLY WINDS. WIND ADVISORIES AND RED FLAG
WARNINGS ARE IN EFFECT FOR TODAY. NORTH WINDS OF 20 TO 30 MPH CAN
BE EXPECTED. HAZARDOUS FIRE WEATHER CONDITIONS WILL BE PRESENT
GIVEN THE WINDY AND DRY CONDITIONS EXPECTED THIS AFTERNOON. PLEASE
SEE THE FIRE WEATHER MESSAGE BY HOUSTON/GALVESTON NATIONAL WEATHER
OFFICE FOR FURTHER DETAILS.

...WIND ADVISORY IN EFFECT FOR PORTIONS OF SOUTHEAST TEXAS FROM 9
AM CST TO 5 PM CST SATURDAY...

...RED FLAG WARNING IN EFFECT FOR PORTIONS OF SOUTHEAST TEXAS
FROM NOON TO 6 PM CST SATURDAY...

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY

HAZARDOUS WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

GMZ330-335-350-355-370-375-011100-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
456 AM CST SAT FEB 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE AND TWO...TODAY THROUGH SUNDAY

A COLD FRONT SHOULD PUSH OFF THE UPPER TEXAS COAST THIS MORNING.
STRONG NORTHERLY WINDS ARE EXPECTED BEHIND THE FRONT WITH GUSTS
POSSIBLY EXCEEDING GALE FORCE SATURDAY NIGHT. GALE CONDITIONS
WILL BE POSSIBLE WITH VERY ROUGH SEAS FOR THE 20 TO 60 NAUTICAL
MILE REGION OF THE COASTAL WATERS INTO SUNDAY MORNING. A SMALL
CRAFT ADVISORY IS IN EFFECT SATURDAY FOR THE BAYS AND COASTAL
WATERS. THE ADVISORY WILL LIKELY BE EXTENDED FOR THE 20 TO 60
NAUTICAL MILE REGION OF THE COASTAL WATERS. THERE IS A
POSSIBILITY OF A GALE WARNING BEING ISSUED IF FORECAST CONFIDENCE
IN GALE FORCE WINDS INCREASES.

.DAYS THREE THROUGH SEVEN...MONDAY THROUGH THURSDAY

HAZARDOUS WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 8:02 PM CSTSmall Craft AdvisoryHGX40 hr
Feb 27, 8:11 PM CSTWind AdvisoryHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 13 more25 hr

Nearby

Red Flag Warnings in Texas, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.